# SDR FDEA201210163625

- Difficulty date: October 16, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADA83891
- Condition: Worn
- Location: Bs 775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 775, X = -47.5, FOUND WORN.  REPAIRED CARGO TRACK IAW SRM 53-00-52, FIG 201, REPAIR 1 REV  50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
